# SDR SWIA2020072951564

- Difficulty date: July 2, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 14,951 hours, 8,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA LH SEAT TRACK IS CORRODED BETWEEN FRAMES 17 AND 20, LBL 12.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM.
